# SDR YENA2025041400397

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10254
- Aircraft time: 14,195 hours, 2,652 cycles
- Engine: Iae PW1133GAJM
- Engine time: 14,195 hours, 2,652 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Check Valve
- Condition: Worn
- Location: Zone 400
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1124, LAX-JFK. (ETOPS)  ON DESCENT PASSING FL180 ENG 2 AIR SYS FAULT ECAM ANN AND QRH PROCEDURE COMPLETED -EVENTUALLY CLEARED; REF TSM 75-20-00-810-818-A #2 ENG BUFFER AIR CHECK VALVE WAS FOUND SEVERELY WORN REPLACED #2 ENG BUFFER AIR CHECK VALVE IAW AMM 75-26-03-400-801 REG LOGPAGE 428057, ITEM #2 (PERFORMED TSM 75-26-00-810-818-A UP TO STEP 4 SUBTASK A(9). NO DEFECTS NOTED IN ENG BEARING COOLING SYS. SENSE LINES INSPECTED W/ NO DEFECTS NOTED. PRIOR HISTORY SHOWS BUFFER AIR VALVE SOLENOID. BUFFER AIR VALVE AND PRESSURE SENSOR PRECAUTIONARY CHANGED. SUSPECT CHECK VALVE.) ALSO TEST #17 PERFORMED ABOVE 80% N1 NO FAULTS TEST OK.
